# SDR HEEA060912

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N16938
- Make and model: Bell 206L-1
- Aircraft serial: 45157
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Altimeter
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ALTIMETER HAS EXCESSIVE CASE LEAKAGE AND NEEDLE IS STUCK.
